# SDR IMJ2003F00001

- Difficulty date: June 20, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N511WP
- Make and model: Lear 45LEAR
- Aircraft serial: 183
- Engine: Garrtt TFE731*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Condition: Inoperative
- Location: Stab Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTICED SECONDARY TRIM (ON AUTOPILOT) DID NOT SEEM TO BE WORKING PROPERLY IN CRUISE.  DISENGAGED AUTOPILOT AND TRIED TO TRIM MANUALLY.  FOUND TRIM INOPERATIVE IN PRIMARY, SELECTED SECONDARY AND CONFIRMED IT WAS INOPERATIVE ALSO.  AIRCRAFT WAS IN COMPLIANCE WITH AD 2003-06-51.  BOTH SYSTEMS HAD PASSED PREFLIGHT CHECKLIST FUNC TEST.  SUSPECT THAT BOTH ELECTRIC MOTORS WITHIN THE STAB TRIM ACTUATOR FAILED.  THE UNIT WAS REPLACED ALONG WITH CONTROL BOX PRECAUTIONARY AND AIRCRAFT RETURNED TO SERVICE.  BOTH COMPONENTS WERE RETURNED TO MFG IAW TECH SERVICE REQUEST.
